ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

О некоторых системах сингулярных интегральных уравнений

Рубанович, С. Г. (1982) О некоторых системах сингулярных интегральных уравнений. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 17 (1). pp. 32-47. ISSN 00002-3043

[img]
Preview
PDF
Download (2472Kb) | Preview
    Item Type: Article
    Additional Information: Որոշ սինգուլյար ինտեգրալ հավասարումների մասին։ On some systems of singular integral equations.
    Uncontrolled Keywords: Ռուբանովիչ Ս. Գ., Rubanovich S. G.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 11 Dec 2012 15:29
    Last Modified: 25 Dec 2012 10:29
    URI: http://mathematics.asj-oa.am/id/eprint/1459

    Actions (login required)

    View Item